MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink? Plus; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink? Plus; catheter, coronary, atherectomy
Model Number H749236310030
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Jam (2983); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr was stuck requiring additional intervention.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified mid left anterior descending artery.A 1.50mm rotablator rotalink plus was selected for use.During the procedure, the device was operated at a set rotational speed of 180k rpm, with a maximum observed speed of 190k rpm.Significant resistance between the burr and guidewire was experienced.The burr became stuck within the lesion, and the deceleration indicator appeared.Due to the burr entrapment, the catheter and guidewire were removed together as one unit, with balloon dilatation utilized to facilitate device retrieval.The procedure was completed with another of the same device.There were no further patient complications, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).

Brand Name
RotaLink? Plus
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50326183
Report Number2124215-2026-44592
Device Sequence Number21271726
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public(01)08714729228363(17)270423(10)36593545
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0036593545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown